# SDR COEA2009062903816

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 26,730 hours, 57,537 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: S5751222200400
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK: FOUND LEVEL 2 CORROSION ON LT WING OTBD FLAP, INBD HINGE FITTING AT LOWER HINGE POINT.  REMOVED AND REPLACED LT OTBD FLAP INBD FITTING ASSY.
